My brother-in-law was prescribed 10mg methadone tablets for chronic back and neck pain. He overdosed and passed away 3 wks after prescribed this drug. The medical examiner's report said there was 1.07mg/L of methadone in his system. I was wondering if anyone new how to convert that into milligrams? Thank you for your information.
First of all, I am very sorry about your brother. I do not know what mg./L is and have tried to research it. Did your brother change the tabs to a form that could be used IV, or IM? I maybe should not have answered this, but I have never heard of any thing like this unless he took more than prescribed and/or drank on Methadone or took other medication with them. What was his total RX for? How many mg. per day was he to take? And, what was his reason for taking? Maybe you could get more answers if you included that info in your question. I am sorry i cannot tell you about MG/L or find anything on that. 1.07 mg. could only be what was left in system if he just started taking them, but that would not cause an o/d on it's own. Again, I am very sorry for your loss and think you might try giving more info if you have it to get a clearer answer. I just saw that you have rec'd none and that can be frustrating. Do take care of yourself. Dede
Im sorry about your brother it does sound like he was turning his dope into dope and shooting it up. Im not gonna give anyone any ideas on how to shoot dope up but yes this is possible that he was injecting it and not taking it as a whole pill like the way it was prescribd to him. Again im sorry about your loss. Hope you feel better soon.
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Nov 2009 • 2 answers
I am taking methadone 10mg 3 tid but I need something else for my chronic back & neck pain but dont?
Posted 16 Mar 2010 • 2 answers
Posted 11 Aug 2010 • 3 answers
Posted 29 Sep 2010 • 5 answers
Posted 10 Jun 2011 • 2 answers